ORTENZI GIOVANNI

Ruolo: 
Professore associato
Settore scientifico disciplinare: 
FISICA MATEMATICA (MAT/07)
Telefono: 
0264485725
Stanza: 
U05, Piano: P02, Stanza: 2102
Via Roberto Cozzi, 55 - 20125 MILANO

Pubblicazioni

  • Camassa, R., Falqui, G., Ortenzi, G., Pedroni, M., & Pitton, G. (2020). On the “Vacuum” Dam-Break Problem: Exact Solutions and Their Long Time Asymptotics. SIAM JOURNAL ON APPLIED MATHEMATICS, 80(1), 44-70. Dettaglio
  • Konopelchenko, B., & Ortenzi, G. (2020). On the plane into plane mappings of hydrodynamic type. Parabolic case. REVIEWS IN MATHEMATICAL PHYSICS, 32(3). Dettaglio
  • Demontis, F., Ortenzi, G., Sommacal, M., & van der Mee, C. (2019). The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. I. Direct and inverse scattering theory. RICERCHE DI MATEMATICA, 68(1), 145-161. Dettaglio
  • Demontis, F., Ortenzi, G., Sommacal, M., & van der Mee, C. (2019). The continuous classical Heisenberg ferromagnet equation with in-plane asymptotic conditions. II. IST and closed-form soliton solutions. RICERCHE DI MATEMATICA, 68(1), 163-178. Dettaglio
  • Camassa, R., Falqui, G., Ortenzi, G., & Pedroni, M. (2019). On the Geometry of Extended Self-Similar Solutions of the Airy Shallow Water Equations. SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, 15. Dettaglio